# SDR V0XD20171124DP01

- Difficulty date: November 19, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 15,321 hours, 12,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PAX DOOR ASSIST MOTOR BRACKET IS CRACKED AND MISSING FASTENERS.   REMOVED AND REPLACED THE UPPER PAX DOOR ASSIST MOTOR BRACKET IAW SRM 51-42-06.
